MathSciNet Relay Station
MathSciNet bibliographic data
MR297733 (45 #6785) 12A60
Garland, Howard A finiteness theorem for $K\sb{2}$ of a number field. Ann. of Math. (2) 94 (1971), 534–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement